Annales Polonici MathematiciISSN: 0066-2216(p) 1730-6272(e)
Annales Polonici Mathematici is a continuation of Annales de la Société Polonaise de Mathématique (vols. I–XXV) founded in 1921 by Stanisław Zaremba.
The journal publishes papers in Mathematical Analysis and Geometry. Each volume appears in three issues.
The journal is abstracted/indexed in: Mathematical Reviews, Zentralblatt MATH, Science Citation Index Expanded, Journal Citation Reports/Science Edition.
- Eric Bedford / e-mail
- Zbigniew Błocki / e-mail
- Jean-Pierre Demailly
- Tien-Cuong Dinh / e-mail
- Marek Jarnicki / e-mail
- Konstantin Mischaikow / e-mail
- Wiesław Pawłucki / e-mail
- Peter Pflug / e-mail
- Wiesław Pleśniak / e-mail
- Roman Srzednicki / e-mail
- Hans-Otto Walther / e-mail
- Xu-Jia Wang / e-mail
- Wojciech M. Zajączkowski / e-mail
- Marta Kosek (Secretary) / e-mail
Submission of a manuscript implies that the work described has not been published before (except in the form of a preprint), that it is not under consideration for publication elsewhere, and that it will not be submitted elsewhere unless it has been rejected by the editors of Annales Polonici Mathematici. All the papers submitted will be carefully refereed. On the proof stage, the author will be asked to sign the copyright transfer agreement.
Manuscripts in the form of PDF files should be submitted here. You are also welcome to contact us by email for more information. On acceptance of the paper, the authors will also be asked to transmit the source file.
The publisher strongly encourages submission of manuscripts written in TeX.
Recommended format of manuscripts: 12-point type (including references), text width 13.5 cm.
An abstract of not more than 200 words, the AMS Mathematics Subject Classification and a list of key words and phrases are required.
Figures must be prepared in electronic form, suitable for direct reproduction. The use of very thin lines should be avoided.
References should be arranged in alphabetical order and styled according to the examples given below. Abbreviations of journal names should follow Mathematical Reviews.
|||D. Beck, Introduction to Dynamical Systems, Vol. 2, Progr. Math. 54, Birkhäuser, Basel, 1978.|
|||R. Hill and A. James, An index formula in Lp, J. Differential Equations 15 (1982), 197-211.|
|||J. Kowalski, Some remarks on J(X), in: Algebra and Analysis (Edmonton, 1973), E. Brook (ed.), Lecture Notes in Math. 867, Springer, Berlin, 1974, 115-124.|
|[Nov]||A. S. Novikov, An existence theorem for planar graphs, preprint, Moscow Univ., 1980 (in Russian).
Authors' affiliation should be given.
PDF proofs will be e-mailed to the corresponding author.
The Online First version of the article will be sent to the author and published on the journal's web site before the article is assigned to an issue. This version will be freely downloadable for everybody. The author is allowed to post the “Online First” version to his/her personal web site and to any other archives.
When the paper is assigned to an issue, the final print file with all publication data included will also be sent to the author. The latter file will be for the author's personal use only and should not appear on any web site other than IMPAN’s.
Offprints of the article in batches of 25 can be purchased. They can be ordered when sending the proof corrections.
The article can also be published in Open Access (that is, with the final print file also freely downloadable) upon paying a fee of 400 euros. The decision should be communicated at the proof stage; the appropriate invoice will then be sent to the author.
Address of the Editorial Committee:
Annales Polonici Mathematici
Institute of Mathematics
30-348 Kraków, Poland
For additional information and advice, see Guidelines for authors.